Alert archive / Arkansas / Frost Advisories in 2011
Frost Advisory 9, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Nov 9, 2011, 2:27 PM CST for 7 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Nov 10, 2011, 2:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 2:27 PM CST (20:27 UTC)
- In effect from
- Nov 10, 2011, 2:00 AM CST
- Expired
- Nov 10, 2011, 7:27 AM CST
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536 WWUS74 KMEG 092027 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 227 PM CST WED NOV 9 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT...AND FREEZING CONDITIONS POSSIBLE AREA WIDE THURSDAY NIGHT... ARZ008-009-017-018-026>028-MOZ113-115-100430- /O.NEW.KMEG.FR.Y.0009.111110T0800Z-111110T1400Z/ /O.NEW.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 227 PM CST WED NOV 9 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. * TIMING...BETWEEN 2 AM CDT TO 8 AM CDT TUESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-100430- /O.NEW.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 227 PM CST WED NOV 9 2011 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURE...BETWEEN 32 AND 26 DEGREES. * TIMING...BETWEEN MIDNIGHT TO 9 AM CDT TUESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
6 follow-up statements
104 WWUS74 KMEG 092110 CCA NPWMEG URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 308 PM CST WED NOV 9 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT...AND FREEZING CONDITIONS POSSIBLE AREA WIDE THURSDAY NIGHT... ARZ008-009-017-018-026>028-MOZ113-115-100530- /O.COR.KMEG.FR.Y.0009.111110T0800Z-111110T1400Z/ /O.COR.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 308 PM CST WED NOV 9 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. * TIMING...BETWEEN 2 AM CDT TO 8 AM CDT FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-100530- /O.COR.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 308 PM CST WED NOV 9 2011 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURE...BETWEEN 32 AND 26 DEGREES. * TIMING...BETWEEN MIDNIGHT TO 9 AM CDT FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
775 WWUS74 KMEG 092241 CCA NPWMEG URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 425 PM CST WED NOV 9 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT AND FREEZING CONDITIONS POSSIBLE AREA WIDE THURSDAY NIGHT... ARZ008-009-017-018-026>028-MOZ113-115-100700- /O.COR.KMEG.FR.Y.0009.111110T0800Z-111110T1400Z/ /O.COR.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 425 PM CST WED NOV 9 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. ALSO...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE THURSDAY NIGHT INTO FRIDAY MORNING. * TIMING...AREAS OF FROST WILL OCCUR BETWEEN 2 AM CST TO 8 AM CST THURSDAY. SUB FREEZING TEMPERATURES WILL BE POSSIBLE FROM 12 AM CST FRIDAY TO 9 AM CST FRIDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-100700- /O.COR.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 425 PM CST WED NOV 9 2011 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURE...BETWEEN 26 AND 32 DEGREES. * TIMING...BETWEEN 12 AM CST FRIDAY TO 9 AM CST FRIDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SJM
832 WWUS74 KMEG 092244 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 444 PM CST WED NOV 9 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT AND FREEZING CONDITIONS POSSIBLE AREA WIDE THURSDAY NIGHT... ARZ008-009-017-018-026>028-MOZ113-115-100645- /O.CON.KMEG.FR.Y.0009.111110T0800Z-111110T1400Z/ /O.CON.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 444 PM CST WED NOV 9 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. ALSO...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE THURSDAY NIGHT INTO FRIDAY MORNING. * TIMING...AREAS OF FROST WILL OCCUR BETWEEN 2 AM CST TO 8 AM CST THURSDAY. SUB FREEZING TEMPERATURES WILL BE POSSIBLE FROM 12 AM CST FRIDAY TO 9 AM CST FRIDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-100645- /O.CON.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 444 PM CST WED NOV 9 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURE...BETWEEN 26 AND 32 DEGREES. * TIMING...BETWEEN 12 AM CST FRIDAY TO 9 AM CST FRIDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SJM
088 WWUS74 KMEG 100416 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1016 PM CST WED NOV 9 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT AND FREEZING CONDITIONS POSSIBLE AREA WIDE THURSDAY NIGHT... ARZ008-009-017-018-026>028-MOZ113-115-101230- /O.CON.KMEG.FR.Y.0009.111110T0800Z-111110T1400Z/ /O.CON.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 1016 PM CST WED NOV 9 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. ALSO...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE THURSDAY NIGHT INTO FRIDAY MORNING. * TIMING...AREAS OF FROST WILL OCCUR BETWEEN 2 AM CST TO 8 AM CST THURSDAY. SUB FREEZING TEMPERATURES WILL BE POSSIBLE FROM 12 AM CST FRIDAY TO 9 AM CST FRIDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-101230- /O.CON.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 1016 PM CST WED NOV 9 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURE...BETWEEN 26 AND 32 DEGREES. * TIMING...BETWEEN 12 AM CST FRIDAY TO 9 AM CST FRIDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SJM
678 WWUS74 KMEG 101009 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 409 AM CST THU NOV 10 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MID SOUTH THIS MORNING AND FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-MOZ113-115-101800- /O.UPG.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ /O.NEW.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ /O.CON.KMEG.FR.Y.0009.000000T0000Z-111110T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 409 AM CST THU NOV 10 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL THIS MORNING AS TEMPERATURES DROP TO BETWEEN BETWEEN 33 AND 36 DEGREES AROUND SUNRISE. ALSO...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...FROST IS POSSIBLE ACROSS PORTIONS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL THROUGH 8 AM CST THIS MORNING. SUB FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-101800- /O.UPG.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ /O.NEW.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 409 AM CST THU NOV 10 2011 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...SUB FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
638 WWUS74 KMEG 101327 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 727 AM CST THU NOV 10 2011 ...FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-MOZ113-115-102100- /O.CAN.KMEG.FR.Y.0009.000000T0000Z-111110T1400Z/ /O.CON.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 727 AM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CST THIS EVENING TO 9 AM CST FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST ADVISORY FOR THIS MORNING. * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-102100- /O.CON.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 727 AM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CST THIS EVENING TO 9 AM CST FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Nov 9, 12:01 PM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Nov 9, 12:01 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1201 PM CST WED NOV 9 2011 .UPDATE... FORECAST IS IN GOOD SHAPE. RAIN HAS EXITED THE MIDSOUTH TO THE EAST WITH SIGNIFICANT CLEARING WEST OF THE MISSISSIPPI RIVER. COOLER CONDITIONS ARE ON TAP FOR THE NEXT COUPLE OF DAYS WITH FROST OR FREEZING CONDITIONS LIKELY BRINGING AN END TO THE GROWING SEASON AREA WIDE FRIDAY MORNING. THE NEXT DECENT CHANCE OF RAIN WILL BE SUNDAY NIGHT. && .PREV DISCUSSION... /ISSUED 1117 AM CST WED NOV 9 2011/ DISCUSSION...09Z SURFACE ANALYSIS THIS MORNING PLACES AN AREA OF LOW PRESSURE CENTERED JUST EAST OF QUINCY ILLINOIS WITH A TRAILING COLD FRONT EXTENDING SOUTH JUST EAST OF THE MISSISSIPPI RIVER ACROSS THE MID SOUTH THIS MORNING. INSTABILITY HAS REMAINED MINIMAL AT BEST OVERNIGHT WITH THUNDERSTORMS REMAINING ISOLATED IN COVERAGE. AS OF 4 AM CST...TEMPERATURES AHEAD OF THE COLD FRONT ARE IN THE LOWER TO MIDDLE 60S WHILE BEHIND THE FRONT TEMPERATURES HAVE ALREADY DROPPED INTO THE MIDDLE 50S ACROSS PORTIONS OF NORTHEAST ARKANSAS. FROST/FREEZE POTENTIAL THURSDAY NIGHT INTO FRIDAY MORNING AND PRECIPITATION CHANCES FOR LATE THIS WEEKEND INTO NEXT WEEK ARE THE MAIN CHALLENGES IN THIS MORNING/S FORECAST PACKAGE. SHORT TERM...(TODAY THROUGH FRIDAY)...A COLD FRONT LOCATED JUST EAST OF THE MISSISSIPPI RIVER WILL CONTINUE TO PUSH THROUGH THE REMAINDER OF THE FORECAST AREA THIS MORNING INTO MIDDLE TENNESSEE AND ALABAMA. THIS WILL BRING AN END TO RAIN SHOWERS OCCURRING ALONG THE FRONT. 11-3.9 MICRON SATELLITE SHOWS A BRIEF CLEARING LINE BEHIND THE FRONT...BUT ALSO SHOWS A BROAD AREA OF POST-FRONTAL LOW STRATUS/STRATOCUMULUS ACROSS OKLAHOMA...MISSOURI...AND ARKANSAS. THIS WILL RESULT IN CLOUDY TO MOSTLY CLOUDY SKIES ACROSS THE MID SOUTH THIS MORNING WITH GRADUAL CLEARING EXPECTED TO OCCUR BY THIS AFTERNOON. COLD AIR ADVECTION BEHIND THE FRONT WILL RESULT IN DAYTIME TEMPERATURES 50S ACROSS MOST LOCATIONS AND LOWER 60S ACROSS PORTIONS OF NORTH EAST MISSISSIPPI. A RIDGE OF HIGH PRESSURE WILL RESULT IN CLEAR SKIES AND COLDER TEMPERATURES FILTERING INTO THE MID SOUTH FOR TONIGHT THROUGH FRIDAY. WINDS MAY STAY UP LONG ENOUGH LATE TONIGHT TO LIMIT POTENTIAL OF FROST DEVELOPMENT AND DID NOT MENTION IN THE FORECAST. LATEST SHORT TERM MODEL TRENDS SUGGEST NEAR FREEZING TO BELOW FREEZING TEMPERATURES ARE BECOMING INCREASINGLY LIKELY ACROSS MUCH IF NOT ALL OF THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY MORNING AS 925 MB TEMPERATURES DROP TO BETWEEN 2-5C AND SURFACE DEWPOINTS DROP INTO THE TEENS/20S ACROSS MOST AREAS. AREAS OF FROST TO WIDESPREAD FROST WILL ALSO BE POSSIBLE WITH VERY COLD TEMPERATURES...LIGHT TO NEARLY CALM WINDS AND CLEAR SKIES. LONG TERM...(SATURDAY THROUGH TUESDAY)...GFS/ECMWF LONG TERM MODELS CONTINUE TO SUFFER FROM RUN TO RUN CONTINUITY ISSUES AS EACH MODEL HAS REVERSED ITS TREND WITH RESPECT TO THE OVERALL SURFACE/UPPER LEVEL SYNOPTIC PATTERN AND TIMING LATE THIS WEEKEND INTO EARLY NEXT WEEK. BASED ON THE LONG TERM MODEL TRENDS OVER THE PAST 24 HOURS...DECIDED TO OPT WITH THE 00Z ECMWF FOR SUNDAY WHICH HOLDS OFF SHOWER/THUNDERSTORM CHANCES NORTH AND WEST OF THE FORECAST AREA. I CHOSE TO BLEND THE ECMWF/GFS SOLUTIONS THROUGH THE REMAINDER OF THE FORECAST AS A COLD FRONT BECOMES NEARLY QUASI-STATIONARY ACROSS THE MID SOUTH AS SURFACE FLOW BECOMES NEARLY PARALLEL TO UPPER LEVEL FLOW ALOFT AND A SERIES OF SURFACE LOWS TRACK ALONG THE FRONT ACROSS THE LOWER MISSISSIPPI VALLEY. PRECIPITATION CHANCES MAY NEED TO BE INCREASED AND SEVERE THUNDERSTORM POTENTIAL FURTHER ANALYZED IN LATER FORECASTS WHEN MODELS BEGIN TO SHOW BETTER RUN TO RUN CONTINUITY. CJC .AVIATION... 18Z TAFS VFR CONDITIONS EXPECTED AT KJBR WITH KMEM...KMKL STARTING OFF MVFR...AND THEN BECOMING VFR BEFORE 20Z. KTUP WILL SEE TEMPO CONDITIONS OF MVFR FROM 19-21Z. WEST TO NORTHWEST WINDS GUSTING TO 15-22 KTS THIS AFTERNOON WILL BECOME LIGHT QUICKLY EARLY THIS EVENING...THEN INCREASING AGAIN LATE IN THE PERIOD. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 59 38 56 34 / 10 0 0 0 MKL 59 35 55 26 / 10 0 0 0 JBR 56 35 54 30 / 0 0 0 0 TUP 66 37 57 32 / 10 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Nov 9, 2:27 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 227 PM CST WED NOV 9 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102230- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 227 PM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT FROST IS POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH...MAINLY WEST OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROST AND OR FREEZE CONDITIONS ARE POSSIBLE THURSDAY AND FRIDAY NIGHTS ACROSS PORTIONS OF THE MID SOUTH AS COLDER AIR SETTLES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 2:27 PM CST | Freeze Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 14 hr |
Nearby
Frost Advisories in Arkansas, 2011Frost Advisories in Missouri, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.